RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozit, A P

Total publications: 13 (13)
in Web of Science: 1 (1)
in Scopus: 1 (1)
Cited articles: 2
Citations in Math-Net.Ru: 6
Citations in Web of Science: 2
Citations in Scopus: 2

Number of views:
This page:124
Abstract pages:462
Full texts:49
References:53
E-mail:

http://www.mathnet.ru/eng/person127468
http://scholar.google.com/citations?user=EPuTSGUAAAAJ&hl=en
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=2432-6752
https://www.researchgate.net/profile/Alexei_Rozit

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. B. N. Khabibullin, A. P. Rozit, E. B. Khabibullina, “Poryadkovye versii Teoremy Khana – Banakha i ogibayuschie. II. Primeneniya v teorii funktsii”, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., Ser. Sovrem. mat. i ee pril. Temat. obz., VINITI RAN, M., 2019 (to appear) , 40 pp. Preprint
2. B. N. Khabibullin, A. P. Rozit, E. B. Khabibullina, “Order versions of the Hahn–Banach theorem and envelopes. II. Applications to the function theory”, Complex Analysis. Mathematical Physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 162, VINITI, Moscow, 2019, 93–135  mathnet

   2018
3. B. N. Khabibullin, Z. F. Abdullina, A. P. Rozit, “A uniqueness theorem and subharmonic test functions”, Algebra i Analiz, 30:2 (2018), 318–334  mathnet  elib
4. B. N. Khabibullin, A. P. Rozit, “On the Distribution of Zero Sets of Holomorphic Functions”, Funct. Anal. Appl., 52:1 (2018), 21–34  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 2)
5. B. N. Khabibullin, A. P. Rozit, E. B. Khabibullina, “Versions of the Khan–Banach theorem and envelopes: applications in the function theory”, International Conference «Complex Analysis and Geometry». Book of Abstracts (Ufa, May 23–26, 2018), eds. Z. Yu. Fazullin, R. N. Garifullin, O. A. Krivosheeva, RITS BashSU, Ufa, 2018, 34 ISBN 978-5-7477-4637-4_Full-text
6. B. N. Khabibullin, A. P. Rozit, “On the distribution of zeros of holomorphic functions with growth restrictions”, Modern methods of the theory of boundary value problems. Materials International conference, dedicated to the 90th anniversary Vladimir Alexandrovich Ilyin PONTRYAGIN READINGS — XXIX(2-6 May 2018) (Moscow, May 2–6, 2018), MSU, VSU, MI RAS, SMAKS-Press, Moscow, 2018, 254–255 ISBN 978-5-9273-2453–8_Full-text  elib
7. B. N. Khabibullin, A. P. Rozit, On the Distribution of Zero Sets of Holomorphic Functions, 2018 , 15 pp., in Russian; with corrections in normalizing factors and dividers, arXiv: 1811.01337v1
8. B.N. Khabibullin, A.P. Rozit, E.B. Khabibullina, Order version of the Hahn-Banach theorem, and envelopes. II. Applications to the function theory, 2018 (Published online) , 40 pp., in Russian, arXiv: 1812.11058v1

   2017
9. B. N. Khabibullin, Z.F. Abdullina, A.P. Rozit, “Nulevye mnozhestva golomorfnykh funktsii i subgarmonicheskie testovye funktsii”, Tezisy dokladov II Vserossiiskaya nauchnoi konferentsii «Algebra, analiz i smezhnye voprosy matematicheskogo modelirovaniya» (g. Vladikavkaz, 29 sentyabrya - 1 oktyabrya 2017 g.), SOGU, Vladikavkaz, 2017, 13–14 Tezisy
10. B. N. Khabibullin, Z. F. Abdullina, A.P. Rozit, “Mery Khausdorfa nulevykh mnozhestv golomorfnykh funktsii s ogranicheniyami na rost”, Trudy matematicheskogo tsentra imeni N. I. Lobachevskogo. T. 54., Teoriya funktsii, ee prilozheniya i smezhnye voprosy. Materialy Trinadtsatoi mezhdunarodnoi Kazanskoi letnei nauchnoi shkoly-konferentsii, Trudy matematicheskogo tsentra imeni N. I. Lobachevskogo (Kazan, 21 - 27 avgusta 2017 g.), 54, eds. S. R. Nasyrov, Kazanskoe matematicheskoe obschestvo, Kazan, 2017, 382–385 Trudy

   2016
11. B. N. Khabibullin, A. P. Rozit, F. B. Khabibullin, “Poryadkovye versii teoremy Khana—Banakha i ogibayuschie. 1. Odnorodnye funktsii”, Matematicheskii forum (Itogi nauki. Yug Rossii). T. 10. # 1. Issledovaniya po matematicheskomu analizu, differentsialnym uravneniyam i matematicheskomu modelirovaniyu, Matematicheskii forum (Itogi nauki. Yug Rossii) (2–18 iyulya 2015 g., Tsei–Vladikavkaz), 10, YuMI VNTs RAN, Vladikavkaz, 2016, 226–243 russian
12. A. P. Rozit, B. N. Khabibullin, “K raspredeleniyu nulevykh mnozhestv golomorfnykh funktsii”, Materialy regionalnoi nauchno-prakticheskoi konferentsii «Kompleksnyi analiz i ego prilozheniya», ISBN 978-5-9734-0255-6 (23-24 noyabrya 2016 g.), eds. F. A. Shamoyan i dr., RIO BGU, Bryansk, 2016, 31–32 russian  elib
13. Bulat Khabibullin, Alexei Rozit, Farkhat Khabibullin, he order versions of the Hahn–Banach Theorem and envelopes. I. Homogeneous functions, 2016 , 17 pp., in Russian, arXiv: 1603.03472v1

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019